snubbr.com

Murad Acne Complex: ultra-low dose is ineffective?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Hey there! Im Darkling, 16 y/o male and I have moderate acne (I think& what can you judge from the picture?) and Im on Acctuane.My acne is only located on the sides on my face, Im all right otherwise, but I do have whiteheads on my forehead, blackheads on my nose and large pores on the apples of my cheeks. My face is on an evil cycle; gets better, gets worse, gets better, gets WAY worse.Ive been on Murad Acne Complex since the beginning of March, started with 5mg/day and from April 10mg/day because I only saw slight improvement. To this day I feel like it has gotten worse. I was extremely scared to go on Acctuane so my derm put me on the ultra-low dose. I look back at pictures from Feb 2009 and it seemed WAY better, like I shouldnt have bothered with it all.My face hurts one day and then not. I pop my red spots when they come to a head with a tissue after showeing, but it makes the spot WAY more red and it wont leave for WEEKS.

Two weeks ago I had no inflamed spots, just some hyperpigmentation, I believe.Also, Im FULL of whiteheads and they NEVER leave. Ive literally searched everywhere for something that diminishes them but nothing works for me. !I dont know whether I should ask my derm to up my dose to maybe 30mg/day? Its just that summer is coming and I want to tan& My next appointment is on the first week of June, but I can reschedule it earlier.I guess what Im asking is& is this ultra-low dose useless for my condition? When should I start going higher with it? Is there anything I can do to keep the breakouts under control? Is there anything at all you'd recommend? I dont know if Ive gotten the IB because I get the same breakout every 3 days anyway. Oh and is my acne moderate or&? My derm said its inflamed with papules and pustules so I figured moderate&Thanks SO much for reading& Ive never posted before but Im glad I did it. Ive never expressed myself about acne so much before but its very liberating to do so!=)DarklingP.S.

 Reduced 76%.

500 x 409 (18.26K).

 ..

Comments (6)

Your question was: Murad Acne Complex: ultra-low dose is ineffective?.

Thanks for your reply! =)I've only tried Differin and a sulfur type of product when I was treating a few odd pimples. My acne really developed while I was on those...Right now I'm using Avene's Clean-Ac system and Olay Complete if I step out in the sun (every school day basically). I don't even know if SPF15 is enough... Could I any acne serums that contain Retinol or any form of Vitamin A on this dose, though?..

Comment #1

That depends on your skin. I was able to use a retinol gel while on low-dose Murad Acne Complex, but it was a product I've used for years, so I was already really well accustomed to it.I was thinking more along the lines of an AHA or BHA product .... mandelic or salicylic acid. Both exfoliate the pores. Mandelic also has anti-bacterial properties and could help with inflamed breakouts.Benzoyl peroxide might be another way to go, although it's not something I have much experience with.Aside from acne, how's your skin? Any redness, tenderness, dryness, peeling?..

Comment #2

I have a product from Avene with both AHA and BHA in it (Cleanance K)... I guess I could try that? I stopped using it when I started Acctuane.My skin is fine aside from acne... it's dry but you can't tell at all. No peeling. Tenderness only around the sore red spots. It used to be SUPER oily so I'm loving the tolerable dryness, for the moment.

It's faint but it's noticeable. Oh but SUPER flaky dry lips. Only recently did they get bad...

Comment #3

I'm on day 110 of my 60mg Clarus Murad Acne Complex treatment and I'm only now starting to see results. Be patient. It is reasonable to assume that since you have been on such a low dose the purging process is taking longer than average, and that you will have to wait a little longer to see results. Hang in there and be patient because it will[i] work..

Comment #4

How did the Cleanance K affect your skin before?You might want to just spot treat problem areas .... not use it all over your face...

Comment #5

Thanks for your words, it helps!Cleanance K made my skin really soft, in the "really exposed" kind of way and I think it helped with the redness... I'll start using it again and see the effects. I used to spot treat because it did feel too harsh to put it all over...I am also using this disinfectant with erythromycin in it... but I'll swap it with Cleanance K for a while...

Comment #6


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Diet & Weight Management | Vitamins & Supplements | Herbs & Cleansing |

Sexual Health | Medifast Support | Nutrisystem Support | Medifast Questions |

Web Hosting | Web Hosts | Website Hosting | Hosting |

Web Hosting | GoDaddy | Digital Cameras | Best WebHosts |

Web Hosting FAQ | Web Hosts FAQ | Hosting FAQ | Hosting Group |

Hosting Questions | Camera Tips | Best Cameras To Buy | Best Cameras This Year |

Camera Q-A | Digital Cameras Q-A | Camera Forum | Nov 2010 - Cameras |

Oct 2010 - Cameras | Oct 2010 - DSLRs | Oct 2010 - Camera Tips | Sep 2010 - Cameras |

Sep 2010 - DSLRS | Sep 2010 - Camera Tips | Aug 2010 - Cameras | Aug 2010 - DSLR Tips |

Aug 2010 - Camera Tips | July 2010 - Cameras | July 2010 - Nikon Cameras | July 2010 - Canon Cameras |

July 2010 - Pentax Cameras | Medifast Recipes | Medifast Recipes Tips | Medifast Recipes Strategies |

Medifast Recipes Experiences | Medifast Recipes Group | Medifast Recipes Forum | Medifast Support Strategies |

Medifast Support Experiences |

 

(C) Copyright 2010 All rights reserved.